# SDR AALA20161004006

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 62,573 hours, 16,528 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STARTER ACCESS DOOR MISSING.  BELIEVED TO HAVE SEPERATED DURING FLIGHT.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE OUTBOARD FAN COWL IAW AMM 71-11-04.
